# SDR TRBA2011073

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 22,915 hours, 27,478 cycles
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: C16222AA01
- Part serial: 121
- Condition: Inoperative
- Location: Nr 1 Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 1 TORGUE GAUGE BLANK AND A STRONG ELECTRICAL ODOR AND THE ENGINE INDCIATOR CTL TORQUE, ENGINE 1 CIRCUIT BREAKER POPPED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  R & R THE TORQUE INDICATOR IAW JIC 77-13-81.  THE OPS CHECK WAS GOOD, NO DEFECTS NOTED AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
